Skip to main content
padlock icon - secure page this page is secure

Stochastics: An International Journal of Probability and Stochastic Processes was previously published as Stochastics and Stochastics Reports.

Publisher: Taylor and Francis Ltd

Volume 86, Number 2, 4 March 2014

Central limit theorem for an iterated integral with respect to fBm with H>1/2
pp. 187-202(16)
Authors: Harnett, Daniel; Nualart, David

Favourites:
ADD

Mixed fractional stochastic differential equations with jumps
pp. 203-217(15)
Author: Shevchenko, Georgiy

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

A note on the truncated Skorohod integral process
pp. 285-290(6)
Author: Pronk, Matthijs

Favourites:
ADD
Favourites:
ADD

Dynkin games in a general framework
pp. 304-329(26)
Authors: Kobylanski, Magdalena; Quenez, Marie-Claire; de Campagnolle, Marc Roger

Favourites:
ADD

A note on applications of stochastic ordering to control problems in insurance and finance
pp. 330-340(11)
Authors: Bäuerle, Nicole; Bayraktar, Erhan

Favourites:
ADD

Optimal stopping of Markov switching Lévy processes
pp. 341-369(29)
Author: Pemy, Moustapha

Favourites:
ADD

Dynkin games in a general framework
pp. 370-370(1)
Authors: Kobylanski, Magdalena; Quenez, Marie-Claire; de Campagnolle, Marc Roger

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more